On Discrete and Continous Norms in Paley-Wiener Spaces and Consequences for Exponential Frames.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 193-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
entire functions of exponential type, sampling theorem, continuous norm, exponential frames, Paley-Wiener space, discrete norm
@article{JFAA_1999__5_4_59604,
author = {J\"urgen J. Voss},
title = {On {Discrete} and {Continous} {Norms} in {Paley-Wiener} {Spaces} and {Consequences} for {Exponential} {Frames.}},
journal = {The journal of Fourier analysis and applications},
pages = {193--202},
year = {1999},
volume = {5},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59604/}
}
TY - JOUR AU - Jürgen J. Voss TI - On Discrete and Continous Norms in Paley-Wiener Spaces and Consequences for Exponential Frames. JO - The journal of Fourier analysis and applications PY - 1999 SP - 193 EP - 202 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59604/ LA - en ID - JFAA_1999__5_4_59604 ER -
%0 Journal Article %A Jürgen J. Voss %T On Discrete and Continous Norms in Paley-Wiener Spaces and Consequences for Exponential Frames. %J The journal of Fourier analysis and applications %D 1999 %P 193-202 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59604/ %G en %F JFAA_1999__5_4_59604
Jürgen J. Voss. On Discrete and Continous Norms in Paley-Wiener Spaces and Consequences for Exponential Frames.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 193-202. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59604/